# SDR HALA2011052400224

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 35,173 hours, 6,660 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - OFF FLAG IN VIEW ON FO'S ALTIMETER WITH BOTH NORMAL AND ALTN AIR DATA SELECTED.  PERFORMED FIM 34-12-00. NO FAULTS NOTED.  CLEANED F/O'S ALT CONNECTOR.  OPS CHECK OK.  OK FOR SERVICE.
